Alert archive / Ohio / Freeze Warnings in 2023

Freeze Warning 4, NWS Cleveland, OH

May 17, 202317 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this freeze warning at May 17, 2023, 2:35 PM EDT for 17 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 18, 2023, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 17, 2023, 2:35 PM EDT (18:35 UTC)
In effect from
May 18, 2023, 12:00 AM EDT
Expired
May 18, 2023, 8:00 AM EDT
In force
8 hr
Issued by
NWS Cleveland, OH

Counties Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 42 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2023-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2023-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-100 m²/s²
0-3 km storm-relative helicity
-63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

818 
WWUS71 KCLE 171835
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
235 PM EDT Wed May 17 2023

PAZ002-003-180330-
/O.UPG.KCLE.FR.Y.0006.230518T0400Z-230518T1200Z/
/O.NEW.KCLE.FZ.W.0004.230518T0400Z-230518T1200Z/
Southern Erie-Crawford-
Including the cities of Edinboro, Corry, Union City, Meadville, 
and Titusville
235 PM EDT Wed May 17 2023

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 32 expected.

* WHERE...Southern Erie and Crawford Counties.

* WHEN...From midnight tonight to 8 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ089-PAZ001-180330-
/O.EXA.KCLE.FR.Y.0006.230518T0400Z-230518T1200Z/
Ashtabula Lakeshore-Northern Erie-
Including the cities of Ashtabula, Conneaut, Geneva, and Erie
235 PM EDT Wed May 17 2023

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

* WHAT...Temperatures as low as 35 will result in frost 
  formation.

* WHERE...In Ohio, Ashtabula Lakeshore County. In Pennsylvania, 
  Northern Erie County.

* WHEN...From midnight tonight to 8 AM EDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

OHZ010>014-017>023-027>033-036>038-047-180330-
/O.CON.KCLE.FR.Y.0006.230518T0400Z-230518T1200Z/
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Including the cities of Lorain, Elyria, North Ridgeville, 
Avon Lake, Cleveland, Mentor, Willoughby, Eastlake, Painesville, 
Willowick, Wickliffe, Chardon, South Russell, Bainbridge, 
Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, 
Roaming Shores, Findlay, Tiffin, Fostoria, Norwalk, Willard, 
Brunswick, Medina, Wadsworth, Akron, Kent, Aurora, Streetsboro, 
Ravenna, Warren, Niles, Upper Sandusky, Carey, Bucyrus, Galion, 
Crestline, Mansfield, Ashland, Wooster, Orrville, Rittman, 
Canton, Massillon, Alliance, Youngstown, Boardman, Austintown, 
Marion, Mount Gilead, Cardington, Millersburg, Killbuck, 
and Mount Vernon
235 PM EDT Wed May 17 2023

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of north central, northeast and northwest 
  Ohio.

* WHEN...From midnight tonight to 8 AM EDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
3 follow-up statements
206 
WWUS71 KCLE 180210
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
1010 PM EDT Wed May 17 2023

OHZ013-014-020>023-027>033-036>038-047-181015-
/O.UPG.KCLE.FR.Y.0006.230518T0400Z-230518T1200Z/
/O.EXA.KCLE.FZ.W.0004.230518T0400Z-230518T1200Z/
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-
Including the cities of Chardon, South Russell, Bainbridge, 
Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, 
Roaming Shores, Brunswick, Medina, Wadsworth, Akron, Kent, 
Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, 
Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, 
Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, 
Boardman, Austintown, Marion, Mount Gilead, Cardington, 
Millersburg, Killbuck, and Mount Vernon
1010 PM EDT Wed May 17 2023

...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THURSDAY...

* WHAT...Temperatures as low as 32 degrees expected.

* WHERE...Portions of north central, northeast and northwest 
  Ohio.

* WHEN...Until 8 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

PAZ002-003-181015-
/O.CON.KCLE.FZ.W.0004.230518T0400Z-230518T1200Z/
Southern Erie-Crawford-
Including the cities of Edinboro, Corry, Union City, Meadville, 
and Titusville
1010 PM EDT Wed May 17 2023

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

* WHAT...Temperatures as low as 31 degrees expected.

* WHERE...Southern Erie and Crawford Counties.

* WHEN...Until 8 AM EDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ010>012-017>019-089-PAZ001-181015-
/O.CON.KCLE.FR.Y.0006.230518T0400Z-230518T1200Z/
Lorain-Cuyahoga-Lake-Hancock-Seneca-Huron-Ashtabula Lakeshore-
Northern Erie-
Including the cities of Lorain, Elyria, North Ridgeville, 
Avon Lake, Cleveland, Mentor, Willoughby, Eastlake, Painesville, 
Willowick, Wickliffe, Findlay, Tiffin, Fostoria, Norwalk, 
Willard, Ashtabula, Conneaut, Geneva, and Erie
1010 PM EDT Wed May 17 2023

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

* WHAT...Temperatures as low as 33 degrees will result in frost 
  formation.

* WHERE...In Ohio, Lorain, Cuyahoga, Lake, Hancock, Seneca, 
  Huron and Ashtabula Lakeshore Counties. In Pennsylvania, 
  Northern Erie County.

* WHEN...Until 8 AM EDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
473 
WWUS71 KCLE 180833
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
433 AM EDT Thu May 18 2023

OHZ013-014-020>023-027>033-036>038-047-PAZ002-003-181200-
/O.CON.KCLE.FZ.W.0004.000000T0000Z-230518T1200Z/
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Southern Erie-
Including the cities of Chardon, South Russell, Bainbridge, 
Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, 
Roaming Shores, Brunswick, Medina, Wadsworth, Akron, Kent, 
Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, 
Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, 
Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, 
Boardman, Austintown, Marion, Mount Gilead, Cardington, 
Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City,
Meadville, and Titusville
433 AM EDT Thu May 18 2023

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 31 degrees expected.

* WHERE...Portions of north central, northeast and northwest 
  Ohio and northwest Pennsylvania.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

OHZ010>012-017>019-089-PAZ001-181200-
/O.CON.KCLE.FR.Y.0006.000000T0000Z-230518T1200Z/
Lorain-Cuyahoga-Lake-Hancock-Seneca-Huron-Ashtabula Lakeshore-
Northern Erie-
Including the cities of Lorain, Elyria, North Ridgeville, 
Avon Lake, Cleveland, Mentor, Willoughby, Eastlake, Painesville, 
Willowick, Wickliffe, Findlay, Tiffin, Fostoria, Norwalk, 
Willard, Ashtabula, Conneaut, Geneva, and Erie
433 AM EDT Thu May 18 2023

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...In Ohio, Lorain, Cuyahoga, Lake, Hancock, Seneca, 
  Huron and Ashtabula Lakeshore Counties. In Pennsylvania, 
  Northern Erie County.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
403 
WWUS71 KCLE 181201
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
801 AM EDT Thu May 18 2023

OHZ013-014-020>023-027>033-036>038-047-PAZ002-003-181315-
/O.EXP.KCLE.FZ.W.0004.000000T0000Z-230518T1200Z/
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Southern Erie-
Including the cities of Chardon, South Russell, Bainbridge, 
Chesterland, Middlefield, Burton, Jefferson, Orwell, Andover, 
Roaming Shores, Brunswick, Medina, Wadsworth, Akron, Kent, 
Aurora, Streetsboro, Ravenna, Warren, Niles, Upper Sandusky, 
Carey, Bucyrus, Galion, Crestline, Mansfield, Ashland, Wooster, 
Orrville, Rittman, Canton, Massillon, Alliance, Youngstown, 
Boardman, Austintown, Marion, Mount Gilead, Cardington, 
Millersburg, Killbuck, Mount Vernon, Edinboro, Corry, Union City,
Meadville, and Titusville
801 AM EDT Thu May 18 2023

...FREEZE WARNING WILL EXPIRE AT 8 AM EDT THIS MORNING...

Temperatures are slowly warming up this morning.

$$

OHZ010>012-017>019-089-PAZ001-181315-
/O.EXP.KCLE.FR.Y.0006.000000T0000Z-230518T1200Z/
Lorain-Cuyahoga-Lake-Hancock-Seneca-Huron-Ashtabula Lakeshore-
Northern Erie-
Including the cities of Lorain, Elyria, North Ridgeville, 
Avon Lake, Cleveland, Mentor, Willoughby, Eastlake, Painesville, 
Willowick, Wickliffe, Findlay, Tiffin, Fostoria, Norwalk, 
Willard, Ashtabula, Conneaut, Geneva, and Erie
801 AM EDT Thu May 18 2023

...FROST ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

Temperatures are slowly warming up this morning.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at May 17, 1:37 PM EDT, 58 minutes earlier.

Area forecast discussion, May 17, 1:37 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
137 PM EDT Wed May 17 2023

...18z TAF Aviation Forecast Update...

.SYNOPSIS...
High pressure will build across the region through Thursday.
Low pressure will swing a cold front eastward across the area
Friday into Saturday.

&&

.NEAR TERM /THROUGH THURSDAY/...
10:00 am update...
The main message with this update is that we issued Frost
Advisories for most of northern Ohio into NW PA for tonight. We
decided to be a little more aggressive with the Frost advisory
given that the wind and the dew point depressions may not allow
for widespread frost. Overnight low temperatures will drop into
the middle to upper 30s across much of northern Ohio into NW PA.
There could be some temperature in the lower 30s for portions of
the Central Highlands region of North Central Ohio around the
Mansfield area. Also lower 30s are likely for portions of NW PA
and sheltered or protected valleys of northeast Ohio. We wanted
to get the message out there by midday that folks who have
already put out patio plants, tropical type plants, or any other
cold weather sensitive plants should take the necessary
precautions tonight with the cold weather expected. Otherwise,
there were no other forecast changes with this update.

6:30 AM Update... Continuing to
watch the low stratus cloud deck move along the lake shore this
morning. Still anticipating this cloud deck to burn off this
morning as the sun continues to rise giving way to a clear sky
areawide.

Previous discussion...
Satellite imagery continues to show a cloud deck sliding along
the southern shores of Lake Erie early this morning giving way
to overcast conditions across the eastern portion of the
forecast area. By sunrise, this cloud deck should clear out and
give way to a clear sky areawide. High pressure continues to
build south overhead as the cold front continues to sag
southward. Behind the cold front, high temperatures are
anticipated to be nearly 20 degrees cooler than they were on
Tuesday. Similar to yesterday we're anticipating another day of
gusty northerly winds generally between 20-25 MPH. As high
pressure settles in overhead by this evening, winds turn and
become easterly and weaken to 5-10 MPH. Given little to no cloud
cover tonight and diminishing wind speeds there will be a
decent set up for radiational cooling overnight tonight. Low
temperatures will fall into the low to mid 30s areawide, upper
30s along the lakeshore. Dewpoints are currently progged to drop
into the mid 20s overnight tonight. As such, there remains the
possibility for frost formation across much of our inland areas.
This situation will continued to be monitored to see if any
Frost/Freeze headlines will be necessary.

High pressure will allow for dry weather to persist through
Thursday. By Thursday, high temperatures will rise into the
upper 60s to lower 70s, slightly below normal for mid to late
May.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Warmer Thursday night with southerly winds expected. Lows only dip
to the 50's at most locations. Finally more agreement amongst the
models with the timing of the cold front moving west to east across
the area through Saturday morning. There may be enough instability
along a pre-frontal trough to generate a couple thunderstorms across
the central CWA Friday afternoon but most locations will need to
wait for the front to arrive to get any rain. The front looks to
sweep into the region Friday night reaching the central CWA by
sunrise Saturday. The front moves into NY and central PA late in the
afternoon. Not overly impressed with the moisture flow into the
region but a few locations may see a quarter to maybe half an inch
of rain. Maybe slightly higher amounts if any thunder develops.

Friday looks to be the warm day of the short term period with highs
in the 70's, maybe a couple locations touching 80. Cloud cover and
increased moisture levels keep lows in the 50's Friday night. Clouds
decrease through Saturday afternoon from west to east with highs in
the 60's. Lighter winds and mostly clear skies allow lows to dip
back into the 40's inland from the lake.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
High pressure ridges into the region Sunday with a pleasant day in
the 70's for most, slightly cooler near the lake. Another weak cold
front sweeps north to south across the region Sunday evening into
the overnight with only a minor increase in cloud cover. Best cloud
cover coverage should be across extreme NE OH into NW PA. After this
boundary passes it appears that variable amounts of high pressure
impact the region which keeps us dry. Seasonal temperatures should
occur Monday but a warming trend is expected Tuesday into
Wednesday.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
VFR weather conditions are expected for this TAF period today
through tomorrow. We have high pressure over the region with
clear skies. Winds will start out from the north-northeast this
afternoon 8 to 12 knots with a few gusts up to 20 knots. Those
gusts will relax by early evening with winds becoming light
easterly around 5 knots or less. Light east wind will continue
into Thursday.

Outlook...Non-VFR possible Friday night into Saturday in
rain and/or thunderstorms.

&&

.MARINE...
North to northeast winds should remain 15 to 25 knots through mid
morning then slowly decrease. Winds and waves likely take into the
late afternoon to decrease across the central lakeshore areas. All
small craft advisories should end by late afternoon.

High pressure takes control of the region tonight but shifts to the
New England Coast by Thursday afternoon. Winds remain under 12 knots
from an easterly direction through Thursday evening. As a cold front
approaches on Friday winds shift around to a southerly direction
increasing to 15 to 20 knots by afternoon. There may be enough of a
westward shift by afternoon that a short window small craft advisory
may be needed for the PA nearshore waters. The cold front moves east
of the lake by Saturday afternoon with a west wind of 10 to 20 knots
anticipated in its wake.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Frost Advisory from midnight tonight to 8 AM EDT Thursday for
     OHZ010>014-017>023-027>033-036>038-047.
PA...Frost Advisory from midnight tonight to 8 AM EDT Thursday for
     PAZ002-003.
MARINE...Small Craft Advisory until 4 PM EDT this afternoon for
     LEZ144>147.
     Small Craft Advisory until 2 PM EDT this afternoon for LEZ148-
     149.

&&

SYNOPSIS...Iverson
NEAR TERM...Griffin/Iverson
SHORT TERM...MM
LONG TERM...MM
AVIATION...Griffin
MARINE...MM
Hazardous weather outlook, May 17, 10:02 AM EDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1002 AM EDT Wed May 17 2023

LEZ061-142>149-162>169-OHZ003-006>009-089-PAZ001-181415-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Ashtabula Lakeshore-
Northern Erie-
1002 AM EDT Wed May 17 2023

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010>014-017>023-027>033-036>038-047-PAZ002-003-181415-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
1002 AM EDT Wed May 17 2023

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 9:47 AM EDTFrost AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Geauga, Hancock and 17 more22 hr

Nearby

Freeze Warnings in Ohio, 2023Freeze Warnings in Pennsylvania, 2023Every freeze warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.